| Model Number |
BONE REDUCTION FORCEPS, CURVED, POINTED |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 04/21/2025, a facility representative reported via (b)(4) that (qty.2) ar-8943-07 curved, pointed bone reduction forceps were bent at the tips and not where they were supposed to be.They were discovered during a case, but no patient was affected.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that both tips of the bone reduction forceps, curved, pointed had bent.Laser markings were rusted and faded.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to user-applied excessive mechanical forces.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-8943-07 was received for investigation.Upon visual inspection, it was noted that both tips of the bone reduction forceps, curved, pointed had bent.Laser markings were rusted and faded.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to user-applied excessive mechanical forces.Refer to investigation photos.Complaint allegation is confirmed.